Jump to content
  • HRN-Banner-800.jpg

finasteride side effects


25AndBalding
 Share

Recommended Posts

hi all.

i started taking fin in mid September. i only took .25mg twice a week. That's 1mg pill in 2 weeks. my plan was to keep this dose for 2-3 months until the side effects eased or went away. so i only took 6 pills in all

3 months in and the side were still there. only soft erections. i would sometimes get hard erections but they wouldn't last. so i decided to stop taking it. I took the last dose on 21st dec 2014. today is 10th Jan and im still experiencing sides. i think i get more frequent morning wood since quitting but im not sure. maybe its just wishful thinking.

i get some what hard morning woods but again, they don't last. and im pretty sure there has been a slight decrease in the length and the girth.

will this go away?

its really scary.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...